# SDR P5CA2017061200180

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 50094
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT POWER SUPPLY BATTERY ASSY FUNCTION BAD IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-00, REV 89.  REPLACED THE POWER SUPPLY AND CHECKED NORMAL IAW AMM 33-51-04-402-012-001, REV 89, STEP D.  PERFORMED EMERGENCY POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY.
